# SDR USAA2015012900003

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 12,239 hours, 4,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMING HANDLE & CABIN PRESS INDICATION LENS CAP ON WINDOW ARE LOOSE.  SECURED 2R DOOR ARMING HANDLE & CABIN PRESS INDICATION LENS CAP.
